# SDR 2003UALA00924

- Difficulty date: December 1, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N934UA
- Make and model: Boeing 737522
- Aircraft serial: 26662
- Aircraft time: 32,250 hours, 24,145 cycles
- Engine: Ge CFM56*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO LAS DUE TO LOUD DOOR SQUEAL FROM DOOR 2R.  FOUND DEBRIS AND CLEARED.  INSPECTED DOOR SEAL, NO DEFECTS NOTED.
